Skip to Content

Viibryd - Can it cause chest pain and heart palpitations?

Responses (2)

masso 23 Apr 2016

Cardiovascular
Common (1% to 10%): Palpitations
Uncommon (0.1% to 1%): Ventricular extrasystoles[Ref]

Anything that causes chest pain has to be looked at, you can not ignore it, I suggest you stop the med and go to the ER, better safe than sorry.

chuck1957 23 Apr 2016

Maya; as masso has already said when it comes to problems with the chest etc you should check with the doctor. Also here is what the side effects say also is to check with the prescriber ASAP if any of these show-up.this is a copy and past from drugs com of Less common side effects.((If any of the following side effects occur while taking vilazodone, check with your doctor immediately:**************************

Less common
Actions that are out of control
anxiety
burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings
chest pain or discomfort ******************************************
extra heartbeat *****************************************
fast, irregular, pounding, or racing heartbeat or pulse ********** Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Heart palpitations on elavil?

Posted 24 Mar 2012 1 answer

Just started taking 10mg of Paxil?

Posted 16 Oct 2015 3 answers

Aspirin - I'am 32, I get pretty bad chest pains?

Posted 19 Dec 2015 1 answer